# SDR RAIA2010011000001

- Difficulty date: January 10, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,704 hours, 23,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: VARIOUS
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW FOUND THAT THE EMERGENCY LIGHTS HAD BEEN LEFT ON OVERNIGHT AND THAT THE LIGHTS DID NOT WORK.  MAINTENANCE REMOVED AND REPLACED THE ALL FOUR EMERGENCY LIGHT BATTERY PACKS.  LIGHTS OPS CHECKED GOOD.
